# SDR REXA2019050600652

- Difficulty date: May 6, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Part number: CC6701294017
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION (UPDATNG WING STATION) - INITIAL INSPECTION. CRACK ON SLAT TRACK CANISTER 1-3 AT RT WING MAIN FUEL TANK WS 148. (SM)(AD). SLAT TRACK CANISTER 1-3 AT RT WING MAIN FUEL TANK WS 148 WAS REPAIRED PER REO 670-57-42-577 REV. --. LEAK TEST WAS PERFORMED AND LEAK WAS NOT FOUND PER AMM 28-11-00-790-801-A01.
